New Mexico, 2014Flash Flooding and Heavy Rain in New Mexico, August 1, 2014
August 1, 2014 · NWS EPZ · 3 events in 2 counties and zones
A very moist atmosphere was in place with weak flow aloft keeping storm motion very slow. A weak upper level trough was passing over the region which triggered scattered thunderstorms with very heavy rain which lead to over 20 houses in Alamogordo getting flooded and mud slides south of Las Cruces.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $125,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A very moist atmosphere was in place with weak flow aloft keeping storm motion very slow. A weak upper level trough was passing over the region which triggered scattered thunderstorms with very heavy rain which lead to over 20 houses in Alamogordo getting flooded and mud slides south of Las Cruces.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before the first event at Jul 31, 2:31 PM MST, 9 hours 29 minutes earlier.
Area forecast discussion, Jul 31, 2:31 PM MST, 9 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
331 PM MDT THU JUL 31 2014
.SYNOPSIS...
ABUNDANT MOISTURE WILL COMBINE WITH A WEAK FRONTAL SYSTEM TO BRING
A GOOD CHANCE FOR RAIN TO THE AREA FOR THE NEXT SEVERAL DAYS.
STORMS WILL BE SLOW MOVING AND CAPABLE OF PRODUCING VERY HEAVY
RAINS WHICH COULD LEAD TO FLOODING IN A SHORT AMOUNT OF TIME. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING. THE
CHANCE FOR RAIN WILL CONTINUE INTO THE FIRST PART OF NEXT WEEK.
WITH ALL THE CLOUDS AND RAIN IN THE REGION...AFTERNOON HIGH
TEMPERATURES WILL RUN SEVERAL DEGREES BELOW NORMAL THROUGH THE
WEEKEND.
&&
.DISCUSSION...
WELL THE PIECES ARE COMING TOGETHER FOR A BIG TIME RAIN EVENT. AT
THE SURFACE WE HAVE A BOUNDARY (OLD COLD FRONT) THAT PUSHED IN
FROM THE EAST AND WILL HANG OUT ACROSS THE AREA FOR THE NEXT
SEVERAL DAYS. IN ADDITION TO THE BOUNDARY WE HAVE ABUNDANT
MOISTURE ACROSS THE REGION TO HELP FUEL THUNDERSTORMS AND THE
FINAL INGREDIENT IS THAT THE WINDS ALOFT WILL CONTINUE TO BE
PRETTY LIGHT THROUGH THE WEEKEND. ALL OF THE INGREDIENTS COME
TOGETHER TO GIVE US A GOOD CHANCE OF SEEING THUNDERSTORMS THAT
WILL BE VERY EFFICIENT AT MAKING RAIN AND THESE STORMS WILL BE
VERY SLOW MOVING. THIS WILL LEAD TO THE POTENTIAL OF FLASH
FLOODING THROUGH AT LEAST SATURDAY AND PROBABLY INTO SUNDAY. A
FLASH FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH SATURDAY
MORNING...BUT THAT MAY NEED TO BE EXTENDED TO INCLUDE SUNDAY. BY
SUNDAY THE UPPER LEVEL HIGH THAT HAD BEEN TO OUR WEST WILL MOVE
OVER AND RECENTER ITSELF TO OUR EAST WHICH WILL HELP BRIEFLY PUSH
THE MOISTURE INTO ARIZONA. BUT DESPITE THE LESS MOIST AIR WE WILL
CONTINUE TO SEE A CHANCE FOR AFTERNOON AND EVENING
THUNDERSTORMS...BUT HOPEFULLY THE THREAT OF FLOODING RAINS WILL
DIMINISH. THE UPPER RIDGE WILL BE QUICK TO MOVE BACK TO OUR
WEST...BUT FOR NOW I DON'T SEE ANOTHER BIG SURGE OF MOISTURE...BUT
WE WILL CONTINUE WITH OUR MORE NORMAL DAILY RAIN CHANCES THROUGH
THE MIDDLE OF NEXT WEEK.
LOOKING AT TEMPERATURES...WITH ALL THE MOISTURE AND RAIN HANGING
AROUND AS YOU IMAGINE WE WILL SEE BELOW NORMAL TEMPERATURES (WHICH
WILL BE A NICE CHANGE). HIGHS FRIDAY THROUGH SUNDAY WILL BE
RUNNING 5 TO 7 DEGREES BELOW. FOR THE FIRST PART OF NEXT WEEK WE
AS THE MOISTURE AND THREAT FOR HEAVY RAIN MOVES OFF WE WILL SEE
TEMPERATURES WARM A BIT BUT STILL RUN 2 TO 4 DEGREES BELOW NORMAL.
&&
.AVIATION...VALID 01/00Z - 02/00Z.
VFR CONDITIONS SHOULD PREVAIL FOR MOST OF THE PERIOD. SCATTERED TO
NMRS THUNDERSTORMS WILL BE POSSIBLE THRU PD. EXPECT P6SM
FEW-SCT050-070 SCT-BKN100-140 BKN200-250. HOWEVER AREAS OF
THUNDERSTORMS WILL BRING PERIODS OF 1-2 SM +TSRA WITH CIGS
BKN030-040. WIND G40KTS WILL BE POSSIBLE NEAR STORMS. EASTERN SLOPES
OF AREA MTS COULD SEE PERIODS OF SCT-BKN015-025 09Z-18Z.
&&
.FIRE WEATHER...
PLENTY OF MOISTURE ACROSS THE REGION WITH WEAK FLOW ALOFT WHICH WILL
ALLOW FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FOR THE
NEXT SEVERAL DAYS. SLOW STORM MOTION WILL BRING THE THREAT FOR
LOCALLY HEAVY RAIN AND POTENTIAL FLASH FLOODING. TEMPERATURES WILL
BE BELOW NORMAL WITH MINIMUM RELATIVE HUMIDITIES ABOVE 30 PERCENT
FOR THE LOWLANDS AND LIKELY ABOVE 50 PERCENT IN AREA MOUNTAINS. A
GRADUAL DRYING TREND WILL START SUNDAY AND CONTINUE INTO TUESDAY AS
UPPER RIDGE PUSHES EAST AND DRAWS IN SOME DRIER CONTINENTAL AIR FROM
THE EAST AND NORTHEAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 71 87 70 85 70 / 60 60 60 60 60
SIERRA BLANCA 71 83 71 78 71 / 50 50 60 40 50
LAS CRUCES 68 86 68 83 68 / 60 60 60 60 60
ALAMOGORDO 69 87 69 82 69 / 70 60 60 60 50
CLOUDCROFT 48 63 47 64 47 / 70 80 60 70 60
TRUTH OR CONSEQUENCES 67 85 67 81 67 / 60 60 60 60 60
SILVER CITY 62 80 60 78 60 / 60 60 60 70 60
DEMING 68 85 68 83 68 / 60 60 60 60 60
LORDSBURG 66 85 67 83 67 / 40 50 60 60 60
WEST EL PASO METRO 72 88 72 84 72 / 60 60 60 60 60
DELL CITY 67 86 65 84 65 / 50 50 60 40 50
FORT HANCOCK 70 88 71 85 71 / 50 60 60 40 50
LOMA LINDA 64 81 66 86 66 / 60 60 60 50 50
FABENS 71 88 71 85 71 / 60 60 60 50 60
SANTA TERESA 69 87 69 84 69 / 60 60 60 60 60
WHITE SANDS HQ 70 85 70 85 70 / 60 60 60 60 60
JORNADA RANGE 66 85 64 83 64 / 60 60 60 60 60
HATCH 67 85 66 83 66 / 60 60 60 60 60
COLUMBUS 68 86 68 84 68 / 60 60 60 60 60
OROGRANDE 68 86 68 84 68 / 60 60 60 60 50
MAYHILL 54 72 52 71 52 / 70 80 60 80 60
MESCALERO 55 73 51 71 51 / 70 80 60 70 60
TIMBERON 51 72 50 71 50 / 70 80 60 70 60
WINSTON 59 80 58 79 57 / 60 80 60 80 60
HILLSBORO 65 80 67 84 67 / 60 60 60 70 60
SPACEPORT 67 86 67 82 67 / 60 60 60 60 60
LAKE ROBERTS 53 79 53 82 53 / 60 70 60 70 60
HURLEY 62 82 60 78 60 / 60 60 60 70 60
CLIFF 59 81 56 81 56 / 60 60 60 60 60
MULE CREEK 56 80 54 80 54 / 50 60 60 60 50
FAYWOOD 62 82 64 83 64 / 60 60 60 70 60
ANIMAS 69 88 69 84 69 / 40 60 60 60 60
HACHITA 66 88 66 85 66 / 50 60 60 60 60
ANTELOPE WELLS 69 87 69 83 69 / 40 50 60 50 60
CLOVERDALE 60 80 66 81 66 / 50 60 60 50 50
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR NMZ401>417.
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ418>424.
&&
BRICE/GRZYWACZ
In the hours before
Special weather statement, Jul 31, 6:48 PM MST, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
748 PM MDT THU JUL 31 2014
NMZ402-403-407>409-010230-
EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM-SOUTHERN GILA
FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE
NM-SOUTHWEST DESERT/MIMBRES BASIN NM-
748 PM MDT THU JUL 31 2014
...STRONG THUNDERSTORMS THREATENING EASTERN GRANT...NORTHERN LUNA AND
SOUTHWESTERN SIERRA COUNTIES THROUGH 830 PM MDT...
AT 742 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTH OF HILLSBORO...MOVING SOUTHWEST
AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...
FAYWOOD...
LAKE VALLEY...
LAKE VALLEY IN SIERRA COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3240 10776 3254 10800 3298 10759 3289 10742
TIME...MOT...LOC 0148Z 034DEG 24KT 3281 10761
FAUSETT
Special weather statement, Jul 31, 8:46 PM MST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
946 PM MDT THU JUL 31 2014
NMZ402-408-409-010445-
EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM-SOUTHERN GILA
HIGHLANDS/BLACK RANGE NM-
946 PM MDT THU JUL 31 2014
...STRONG THUNDERSTORMS THREATENING NORTHERN SIERRA COUNTY THROUGH
1045 PM MDT...
AT 935 PM MDT...SOME SHOWERS AND THUNDERSTORMS REMAIN IN THE AREA
MOVING SOUTH SOUTHWEST AROUND 10 MPH.
A TRAINED WEATHER SPOTTER REPORTS THERE IS ABOUT 6 INCHES OF WATER
ON HIGHWAY 52 NEAR WINSTON WITH A LOT OF DIRT AND SOME ROCKS AND MUD
ON THE ROADWAY. THIS WATER SHOULD GO DOWN OVER THE NEXT HOUR BUT
EXERCISE A LOT OF CAUTION AS FLOODED AREAS WITH DEBRIS ARE VERY
DIFFICULT TO SEE AT NIGHT. DO NOT ENTER AREAS WHERE WATER IS PONDING
ON OR RUNNING ACROSS ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
WINSTON...
PLACITAS...
PLACITAS IN SIERRA COUNTY...
&&
LAT...LON 3336 10734 3328 10730 3336 10773 3344 10771
TIME...MOT...LOC 0339Z 261DEG 5KT 3337 10760
NOVLAN
Special weather statement, Jul 31, 9:00 PM MST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1000 PM MDT THU JUL 31 2014
NMZ409-410-412-414>416-010730-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...DERRY...
SPACEPORT...GARFIELD...HATCH...RADIUM SPRINGS...ALAMOGORDO...
TULAROSA...WHITE SANDS MONUMENT...MESCALERO...MOUNTAIN PARK...
TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...
SACRAMENTO...PINON
1000 PM MDT THU JUL 31 2014
THE WESTERN END OF A LINE OF STRONG THUNDERSTORMS DRIFTING SLOWLY
INTO SOUTH CENTRAL NEW MEXICO...IS BEGINNING TO MOVE INTO EASTERN
SIERRA COUNTY. THIS LINE IS ORIENTED NORTHEAST TO SOUTHWEST...AND
IS APPROACHING AN AREA OF STRENGTHENING LOW LEVEL WINDS MOVING UP
FROM WEST TEXAS AT THIS TIME.
THIS LINE WILL CONTINUE TO MOVE ACROSS NORTHERN OTERO COUNTY...AND
INTENSIFY OVER THE NEXT COUPLE OF HOURS...AS IT ENCOUNTERS A WEAK
DISTURBANCE SLOWLY MOVING UP FROM CHIHUAHUA. ACTIVITY WILL DEVELOP
OVER SOUTHERN OTERO...EASTERN DONA ANA AND THE WEST TEXAS COUNTIES
OVER THE NEXT COUPLE OF HOURS...WITH 1 TO 2 INCHES OF RAINFALL
EXPECTED OUT OF SOME STORMS. THIS LINE IS MOVING AROUND 5 MPH. DUE
TO ALREADY SATURATED GROUND IN SOME AREAS...THE SLOW MOVEMENT TO
THESE STORMS WILL RESULT IN FLOODING OF DIPS...DITCHES AND LOW
LYING STRETCHES OF ROADWAYS IN YOUR AREA. GUSTY DOWN BURST WINDS
TO 40 MPH WILL ALSO ACCOMPANY THIS ACTIVITY. REMEMBER WATER CAN
QUICKLY COVER THE ROAD AHEAD OF YOU...EVEN FROM STORMS THAT SEEN
DISTANT. IF YOU ARE DRIVING THROUGH HILLY COUNTRY...ADJUST YOUR
SPEED ACCORDINGLY.
TRIPOLI
Special weather statement, Jul 31, 10:00 PM MST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1100 PM MDT THU JUL 31 2014
NMZ411-010545-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
1100 PM MDT THU JUL 31 2014
...STRONG THUNDERSTORMS THREATENING SOUTHWESTERN DONA ANA COUNTY
THROUGH 1145 PM MDT...
AT 1050 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A CLUSTER OF STRONG THUNDERSTORMS IN SOUTHWESTERN DONA ANA
COUNTY...MOVING NORTHEAST AT 5 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
KILBOURNE HOLE...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3232 10695 3184 10691 3179 10729 3221 10729
TIME...MOT...LOC 0459Z 241DEG 5KT 3208 10708
FAUSETT
Special weather statement, Jul 31, 10:19 PM MST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1119 PM MDT THU JUL 31 2014
NMZ410-411-010600-
NORTHERN DONA ANA COUNTY NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY
NM-
1119 PM MDT THU JUL 31 2014
...STRONG THUNDERSTORMS THREATENING CENTRAL DONA ANA COUNTY THROUGH
MIDNIGHT MDT...
AT 1112 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 12 MILES WEST OF LEASBURG...MOVING
NORTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
RADIUM SPRINGS...
LOOKOUT PEAK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3267 10707 3255 10681 3230 10703 3239 10722
TIME...MOT...LOC 0519Z 210DEG 8KT 3242 10707
FAUSETT
Special weather statement, Jul 31, 10:53 PM MST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1153 PM MDT THU JUL 31 2014
NMZ410-411-010645-
NORTHERN DONA ANA COUNTY NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY
NM-
1153 PM MDT THU JUL 31 2014
...STRONG THUNDERSTORMS THREATENING CENTRAL DONA ANA COUNTY THROUGH
1245 AM MDT...
AT 1146 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF LAS CRUCES...MOVING
SOUTHEAST AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
LAS CRUCES...
TALAVERA...
SAN MIGUEL...
SAN MIGUEL IN DONA ANA COUNTY...
FAIRACRES...
CORRALITOS...
NMSU MAIN CAMPUS...
MESQUITE...
MESILLA...
LA MESA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3222 10655 3206 10677 3233 10703 3246 10684
TIME...MOT...LOC 0553Z 319DEG 10KT 3233 10685
FAUSETT
Heavy Rain, Dona Ana
- When
- August 1, 12:00 AM MST to 11:00 AM MST
- Where
- Dona Ana County, 4.15 mi S of Organ
- Reported by
- Trained Spotter
- Coordinates
- 32.360, -106.600
A spotter reported 2.57 inches of rain near San Augustin Pass. Additional reports of over 2 inches were reported by CoCoRaHs observers into southeastern Las Cruces. The was one road closure on the New Mexico State University Campus at Arrowhead Drive.
Flash Flood, Dona Ana
- When
- August 1, 2:30 AM MST to 5:30 AM MST
- Where
- Dona Ana County, 1.58 mi WSW of Ft Fillmore to 2.46 mi SE of La Mesa
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Department of Highways
- Coordinates
- 32.294, -106.776
The NMDOT reported mudslides and debris on Frontage Roads 1037 and 1035 between Las Cruces and Vado from overnight rains. Several buildings on the New Mexico State University Campus reported water inside of them, including two rooms in the Health and Social Sciences Building, heavy water in east gymnasium of Activity Center and several Engineering Complex buildings.
Flash Flood, Otero
- When
- August 1, 3:57 PM MST to 5:30 PM MST
- Where
- Otero County, 0.98 mi NNW of Boles to 2.28 mi ENE of Alamogordo Arpt
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Law Enforcement
- Coordinates
- 32.933, -105.978
Law enforcement reported that numerous streets in Alamogordo were flooded. Between 20 to 30 homes on the north side of town were flooded.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Washington, August 1 to 26, 2014$122 million · 2 events
- Flash Flooding and Debris Flow in California, August 1 to 3, 20141 death · $3,000 · 18 events
- Heavy Rain in Idaho, August 1 to 31, 2014$7.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$6.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$6.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.5 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$3.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$3.0 million · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 538813, 538817, 538812.